# SDR REXA2020030600273

- Difficulty date: February 14, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 15,120 hours, 10,586 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: GSO259
- Condition: Eroded
- Location: Nav Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION : EROSION ON NAVIGATION LIGHT LENS AT LH WING ( AI)                                                                    
"
"SUMMARY OF NRC S/N 00059: NAVIGATION LIGHT LENS AT LH WING WAS REPLACED PER CRJ-900 A.M.M 57-32-39. TOOL USED TORQUE P/N: QDRIVER4 S/N:1018403869 D/D:01-MAY-20 C/N:2474                                          
"
